On Gaussian sums

Chowla, S. (1962) On Gaussian sums Proceedings of the National Academy of Sciences of the United States of America, 48 (7). pp. 1127-1128. ISSN 0027-8424

PDF - Publisher Version

Official URL: http://www.pnas.org/content/48/7/1127.short


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Academy of Sciences, USA.
ID Code:8607
Deposited On:28 Oct 2010 11:19
Last Modified:16 May 2016 18:33

Repository Staff Only: item control page